# SDR JGVR20180515001

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 10,331 hours, 6,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED WING SKIN UNDER THE OVERWING FUEL FILLER CAP ADAPTER ASSEMBLY. BLENDED THE CORRODED AREAS, PERFOMED ULTRASONIC THICKNESS AND EDDY CURRENT CRACK INSPECTION. TREATED AND PRIMED BLENDED AREAS.
